# SDR AALA20171109008

- Difficulty date: November 9, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 1,434 hours, 160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DFW-CDG FLIGHT DIVERTED TO ORD ACCOUNT CAPTAINS SIDE WINDOW SHATTERED DURING FLIGHT.  REMOVED AND REPLACED CAPTAINS L2 SIDE WINDOW PER MCM CARD 56-94-02.  OPERATIONAL CHECK GOOD.
